# SDR SWIA201540709

- Difficulty date: January 26, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 27,095 hours, 24,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AT FRAME STA 461, BL0, RBL 9 CRACKED.  REPAIRED PRESSURE FLOOR AT FS 461,  BL 0 - RBL 9 IAW REO.  REPAIRED BY CUTTING OUT CRACKS AND INSTALLING REPAIR DOUBLERS. COMPLIED WITH ST 51-900-1003.  PRESSURE LEAK CHECK OF REPAIR IS GOOD REF AMM.
